The conditions for blow-up and global existence of solution for a degenerate and singular parabolic equation with a non-local source. (English) Zbl 1479.35149

Summary: In this paper, we consider the degenerate and singular porous medium equation with a non-local source \(v_\tau=\left(\xi^\beta(v^m)_\xi\right)_\xi+\int_0^aF(v^m)d\xi\) The conditions on the local and global existence of solutions are investigated. In the case of blow-up, the blow-up set is shown. Moreover, the uniform blow-up profile of the blow-up solution is given.


35B44 Blow-up in context of PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
35K67 Singular parabolic equations
35K65 Degenerate parabolic equations
35R09 Integro-partial differential equations
Full Text: DOI


[1] A. A.Samarskii, S. P. Kurdyumov, V. A. Galaktionov, A. P. Mikhailov, Blow-up in Problems for Quasilinear Parabolic Equations (in Russian), Walter de Gruyter, Moscow, 1987.
[2] B. O’Neill,Semi-Riemannian geomerty with applications to relativity, Academic Press, London, 1983.
[3] C. Peng, Z. Yang,Blow-up for a degenerate parabolic equation with a nonlocal source, Appl. Math. Comput., No. 1-2, 250-259, 2008. · Zbl 1157.35413
[4] C. Y. Chan, J. Yang,Complete blow-up for degenerate semilinear parabolic equations, J. Comput. Appl. Math., No. 1-2, 353-364, 2000. · Zbl 0940.35118
[5] D. Aronson,The porous medium equation, Applied Mathematical Sciences, Vol. 1224, Springer-Verlag,Berlin, 1986. · Zbl 0626.76097
[6] D. Aronson, M. G. Crandall, L. A. Peletier,Stabilization of solutions of a degenerate nonlinear diffusion problem, Nonlinear Anal., No. 10, 1001-1022, 1982. · Zbl 0518.35050
[7] F. E. Browder, W. V. Petryshyn,Construction of fixed points of nonlinear mappings in Hilbert spaces, J. Math. Anal. Appl., 20,197-228, 1967. · Zbl 0153.45701
[8] H. Fujita,On the blowing up of solutions of the Cauchy problem for ut−∆u=u1+α, J. Fac. Sci. Univ. Tokyo Sect. I, No. 13, 109-124, 1966. · Zbl 0163.34002
[9] J. Bebernes, V. A. Galaktionov,On classification of blow-up patterns for a quasilinear heat equation, Differ. Integr. Equat., No. 4, 655-670, 1996. · Zbl 0851.35057
[10] M. S. Floater,Blow up at the boundary of degenerate semilinear parabolic equation, Arch. Rational Mech. Anal., No. 1, 57-77, 1991. · Zbl 0733.35009
[11] N. D. Alikakos, R. Rostamian,Large time behaviour of solutions of Neumann boundary value problem for the porous medium equation, Indiana Univ. Math. J., No. 5, 749-785, 1981. · Zbl 0598.76100
[12] N. Dunford, J. T. Schwartz,Linear operators. part II: spectral theory. self adjoint operators in Hilbert space,Pure & Applied Mathematics,John Wiley & Sons Inc., New York-London, 1963. · Zbl 0128.34803
[13] N. Sukwong, W. Sawangtong, K. Sanoe, P. Sawongtong,Blow-up for a degenerate and singular parabolic equation with a nonlocal source, Advances in Difference Equations, Springer, No. 1, 264, 2019. · Zbl 1459.35051
[14] Q. Liu, Y. Chen, C. Xie,Blow-up for a degenerate parabolic equation with nonlocal source, J. Math. Anal. Appl., No. 2, 487-505, 2003. · Zbl 1049.35114
[15] V.A. Galaktionov,On asymptotic self-similar behavior for a quasilinear heat equation: Single point blow-up, SIAM J. Math. Anal., No. 3, 675- 693, 1995. · Zbl 0828.35067
[16] V. G. Galaktionov,Asymptotic behaviour of unbounded solution of the non-linear parabolic equation ut= (uσux)x+u1+σ, Differ. Equat., No. 4, 751-759, 1985.
[17] V. G. Galaktionov,Proof of the localization of unbounded solutions of the non-linear parabolic equation ut= (uσux)x+uβ, Differ. Equat., No. 1, 15-23, 1985.
[18] W. Deng, Z. Duan, C. Xie,The blow-up rate for a degenerate parabolic equation with a non-local source, J. Math. Anal. Appl., No. 2, 577-597, 2001. · Zbl 1019.35054
[19] Y. Chen, Q. Liu, C. Xie,Blow-up for degenerate parabolic equations with nonlocal source, Proc. Amer. Math. Soc., No. 1, 135-145, 2004. · Zbl 1036.35077
[20] Y. Yao, Y. J. Cho, Y. C. Liou, R. P. Agarwal,Constructed nets with perturbations for equilibrium and fixed point problems, J. Inequal. Appl., 334, 2014 · Zbl 1348.47067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.